# SDR P5CA9600921

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B611711
- Condition: Broken
- Location: Fwd Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SIDE RAIL ATTACH FITTING IN FORWARD CARGO BAY ADJACENT TO DOOR.  REPLACED RAIL ATTACH FITTING PER BAC MM 25-54-25.
